Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025

New Generalized Results for Modified Atangana-Baleanu Fractional Derivatives and Integral Operators

Gauhar Rahman, Muhammad Samraiz, Çetin Yıldız, Thabet Abdeljawad, Manar A. Alqudah, Aiman Mukheimer

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS Cilt 18 · Sayı 1 · ss. 1–26 · 01.01.2025
DOI ile aç

Atıf için künye

Rahman, G., Samraiz, M., Yıldız, Ç., Abdeljawad, T., Alqudah, M. A., & Mukheimer, A. (2025). New Generalized Results for Modified Atangana-Baleanu Fractional Derivatives and Integral Operators. EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 18(1), 1–26. https://doi.org/10.29020/nybg.ejpam.v18i1.5697

BibTeX
@article{rahman2025-146735,
  author = {Rahman, Gauhar and Samraiz, Muhammad and Yıldız, Çetin and Abdeljawad, Thabet and Alqudah, Manar A. and Mukheimer, Aiman},
  title = {New Generalized Results for Modified Atangana-Baleanu Fractional Derivatives and Integral Operators},
  journal = {EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS},
  year = {2025},
  volume = {18},
  number = {1},
  pages = {1--26},
  issn = {1307-5543},
  doi = {10.29020/nybg.ejpam.v18i1.5697},
  url = {https://akademik.atauni.edu.tr/yayinlar/146735-new-generalized-results-for-modified-atangana-baleanu-fractional-derivatives-and}
}